# SDR 0104759969

- Difficulty date: July 30, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 81,546 hours, 85,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT ATL, WHILE ACCOMPLISHING APB INSPECTIONS, A 1.125 INCH CRACK WAS FOUND IN THE UPPER INBOARD BEND RADIUS OF THE 5910130-9 CHANNEL RUNNING DOWNWARD ALONG THE RADIUS.  REPAIRED PER EA 99-185020.
